MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 2-0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J466H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure date and name of index surgical procedure? the diagnosis and indication for the index surgical procedure? what was the initial approach for the index surgical procedure? (open, laparoscopic or other)? on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? please describe any medical/surgical intervention required for this suture event including dates and results.Did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? please describe the patient manifestations of the reported infection (location, severity, appearance, systemic or local infection).Please provide the onset date/time of infection from the initial surgical procedure.Were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? were cultures performed? if so, please provide the results.How much and what type of drainage is present in this wound? were any pre-op cleansing procedures changed recently? if yes, please describe other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? if applicable, will product be returned? if so, please provide the return date and tracking information.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The patient developed a wound infection.The suture came out of the wound and that´s why the wound didn't close as quickly as possible.The suture was taken off and after a few days, the patient came again with another suture coming up.Additional information was requested.

Brand Name
VCL CT BRD VIO 27IN 2-0 S/A CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17932232
Report Number2210968-2023-07761
Device Sequence Number20451148
Product Code GAM
UDI-Device Identifier10705031040175
UDI-Public10705031040175
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberJ466H
Device Lot NumberTEBBJZZ0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown